# SDR GUU2005F00008

- Difficulty date: March 5, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Engine: Pwa PT6A67D
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Lt Stabilizer
- Part time: 17,574 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE, LT OB ELEVATOR HINGE BRACKET SHOWS SIGNS OF EXFOLIATION.  REMOVED AND REPLACED LT OB ELEVATOR HINGE BRACKET.  (K)
